Gul Rahmat
Gul Rahmat
Assistan Professor, Department of Mathematics, Islamia College Peshawar
icp.edu.pk üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Uniform exponential stability for discrete non-autonomous systems via discrete evolution semigroups
C Buse, A Khan, G Rahmat, A Tabassum
Bull. Math. Soc. Sci. Math. Roumanie, accepted 7, 2012
222012
On Uniform Exponential Stability and Exact Admissibility of Discrete Semigroups
A Khan, G Rahmat, A Zada
International Journal of Differential Equations 2013, 2013
142013
Weak real integral characterizations for exponential stability of semigroups in reflexive spaces
C Buşe, A Khan, G Rahmat, O Saierli
Semigroup Forum 88 (1), 195-204, 2014
82014
Weak Rolewicz’s theorem in Hilbert spaces
C Buse, G Rahmat
Electronic Journal of Differential Equations 2012 (218), 1-10, 2012
62012
Dichotomy Of Poincare Maps And Boundedness Of Some Cauchy Sequences
A Zada, S Arshad, G Rahmat, R Amin&
Applied Mathematics E-Notes 12, 14-22, 2012
42012
On the dichotomy of non-autonomous systems over finite dimensional spaces
A Zada, S Arshad, G Rahmat, A Khan
Appl. Math. Inf. Sci 9, 1941-1946, 2015
32015
Characterizations of stability for discrete semigroups of bounded linear operators
A Zada, G Rahmat, A Tabassum, G Ali
International Journal of Mathematics and Soft Computing 3 (3), 15-19, 2013
32013
A New Estimation of the Growth Bound of a Periodic Evolution Family on Banach Spaces
C Buse, A Khan, G Rahmat, A Tabassum
Journal of Function Spaces and Applications 2013, 2013
22013
Asymptotic behavior of discrete evolution families in Banach spaces
C Buse, A Khan, LT Nguyen, D O'Regan, G Rahmat
Applicable Analysis 97 (2), 160-178, 2018
12018
Asymptotic behavior of discrete evolution families in Banach spaces
C Buşe, A Khan, LT Nguyen, D O’Regan, G Rahmat
Applicable Analysis, 1-19, 2016
12016
Approximate Fixed Point Sequences of an Evolution Family on a Metric Space
S Fuan, R Ullah, G Rahmat, M Numan, SI Butt, X Ge
Journal of Mathematics 2020, 2020
2020
A survey of the recent results on characterizations of exponential stability and dichotomy over finite dimensional spaces
A Zada, T Li, R Amin, G Rahmat
Eurasian Mathematical Journal 5 (4), 113-133, 2014
2014
Dichotomy of Poincare map and boundedness of solutions of certain non-autonomous periodic cauchy problems
A Zada, S Arshad, G Rahmat, A Khan
arXiv preprint arXiv:1303.5030, 2013
2013
Real Integral Characterizations For Asymptotic Stability Of Evolution Equations In Banach Spaces
G Rahmat
Govt. College University, Lahore, 2013
2013
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–14